Le Hai Yen


Doctor

Department of Optimization and Control Theory
Research interests: Variational analysis, Rank minimization problems


Address
Office: Building A5, Room 210
Tel: +84 (02)4 37563474/ 210
Email: lhyenATmath.ac.vn

Born in Haiphong in 1987

Education and academic degrees:

  • 2013: PhD in Paul Sabatier University, Toulouse, France


Research areas:
Variational analysis, Rank minimization problems, Copositive and completely positive matrices

 PUBLICATIONS

List of publications in MathSciNet

 

List of recent publications
1Le Hai Yen, Le Dung Muu, A normal-subgradient algorithm for fixed point problems and quasiconvex equilibrium problems, Applied Set-Valued Analysis and Optimization, 2 (2020), No. 3, pp. 329-337.
2Le Hai Yen, Le Dung Muu, A subgradient method for equilibrium problems involving quasiconvex bifunctions, Operations Research Letter 48 (2020), 579-583, SCI-E, Scopus.
3Le Hai Yen, Nguyen Thi Thanh Huyen, Le Dung Muu, Muu, Le Dung A subgradient algorithm for a class of nonlinear split feasibility problems: application to jointly constrained Nash equilibrium models. Journal of Global Optimization 73 (2019), 849–868, SCI(-E); Scopus.
4Le Hai Yen, Vu Ngoc Phat, Stability analysis of linear polytopic descriptor systems using a novel copositive matrix approach, IEEE Trans. Auto. Control., Vol. 64, No11, 4684-4690, 2019, SCI(-E); Scopus.
5Le Hai Yen, Le Dung Muu, Nguyen Thi Thanh Huyen, An algorithm for a class of split feasibility problems: application to a model in electricity production, Mathematical Methods of Operations Research, 84, (2016), 549-565, SCI(-E); Scopus.
6Jean-Baptiste Hiriart-Urruty, Le Hai Yen, The Viscosity Subdifferential of the Rank Function via the Corresponding Subdifferential of its Moreau Envelopes, Acta Mathematica Vietnamica, 40 (2015),735-746, Scopus.
7Le Hai Yen, Hiriart-Urruty, Jean-Baptiste, From Eckart-Young approximation to Moreau envelopes and vice versa, RAIRO - Operations Research, 47 (2013), 299 -310.
8Le Hai Yen, Hiriart-Urruty, Jean-Baptiste, A variational approach of the rank function, TOP. 21 (2013), 207 - 240.
9Le Hai Yen, Generalized subdifferentials of the rank function, Optim. Lett., 7 (2013), 731 - 743.
10Hiriart-Urruty Jean-Baptiste, Le Hai Yen, Convexifying the set of matrices of bounded rank: applications to the quasiconvexification and convexification of the rank function. Optim. Lett. 6 (2012), 841–849.
11Le Hai Yen, Confexifying the counting function on $\mathbb R^p for convexifying the rank function on $\mathcal M_{m,n} $\mathbb (R)$. [Convexifying the counting function on $\mathbb R^p for convexifying the rank function on $\mathcal M_{m,n} $\mathbb (R)$] J. Convex Anal. 19 (2012), 519–524.